Alert archive / Illinois / Flash Flood Watches in 2013

Flash Flood Watch 2, NWS Lincoln, IL

April 19, 2013Sangamon County, Illinois

NWS Lincoln, IL issued this flash flood watch at Apr 19, 2013, 10:39 AM CDT for Sangamon County, Illinois. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2013, 10:39 AM CDT (15:39 UTC)
Expired
Apr 20, 2013, 5:44 AM CDT
In force
19 hr
Issued by
NWS Lincoln, IL
Flood severity
None

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -198 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
-198 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WGUS63 KILX 191539
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1039 AM CDT FRI APR 19 2013

ILZ051-192300-
/O.NEW.KILX.FF.A.0002.130419T1539Z-130419T2300Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
1039 AM CDT FRI APR 19 2013

...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM 
  IN SANGAMON COUNTY.

* UNTIL 6 PM CDT THIS EVENING

* AT 1036 AM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING
  RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS
  THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF
  SPAULDING DAM. THE DAM OPERATOR HAS REDUCED FLOW THIS MORNING.
  HOWEVER...THERE IS POTENTIAL THAT THE RATE OF FLOW WILL NEED TO
  BE RESUMED AT A HIGHER RATE.

* IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON 
  SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO 
  CHANGING CONDITIONS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$


BARKER
3 follow-up statements
919 
WGUS63 KILX 192242
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
542 PM CDT FRI APR 19 2013

ILZ051-201045-
/O.EXT.KILX.FF.A.0002.000000T0000Z-130420T1200Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
542 PM CDT FRI APR 19 2013

...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY NOW IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY.

* THROUGH SATURDAY MORNING

* WATER CONTINUES TO BE RELEASED FROM SPAULDING DAM AT LAKE
  SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER
  IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. THE DAM OPERATOR HAS
  REDUCED FLOW...HOWEVER...THERE IS POTENTIAL THAT THE RATE OF
  FLOW WILL NEED TO BE RESUMED AT A HIGHER RATE THIS EVENING OR
  OVERNIGHT. 

* IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR
  CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO
  CHANGING CONDITIONS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

SMITH
376 
WGUS63 KILX 201002
FFAILX

FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
502 AM CDT SAT APR 20 2013

ILZ051-201200-
/O.CON.KILX.FF.A.0002.000000T0000Z-130420T1200Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
502 AM CDT SAT APR 20 2013

...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY.

* UNTIL 7 AM CDT THIS MORNING

* WATER CONTINUES TO BE RELEASED FROM SPAULDING DAM AT LAKE
  SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER
  IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. THE DAM OPERATOR HAS
  REDUCED FLOW...HOWEVER...THERE IS POTENTIAL THAT THE RATE OF
  FLOW WILL NEED TO BE RESUMED AT A HIGHER RATE EARLY THIS
  MORNING.

* IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON 
  SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO 
  CHANGING CONDITIONS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$


SHIMON
107 
WGUS63 KILX 201044
FFAILX

FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
544 AM CDT SAT APR 20 2013

ILZ051-201145-
/O.CAN.KILX.FF.A.0002.000000T0000Z-130420T1200Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
544 AM CDT SAT APR 20 2013

...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY IS CANCELLED...

THE WATER RELEASES OVER THE SPAULDING DAM HAVE BEEN REDUCED...AND
SHOULD CONTINUE TO REMAIN BELOW LEVELS NECESSARY FOR A FLASH FLOOD
WATCH.

THEREFORE...THE FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING
DAM IN SANGAMON COUNTY HAS BEEN CANCELLED.

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Apr 19, 3:30 AM CDT, 7 hours 9 minutes earlier.

Area forecast discussion, Apr 19, 3:30 AM CDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CDT FRI APR 19 2013

.DISCUSSION...
ISSUED 330 AM CDT FRI APR 19 2013

WILL CANCEL THE FLASH FLOOD WATCH OVER EAST CENTRAL IL WITH THE 4
AM FORECAST PACKAGE. THOUGH FLOOD RELATED WARNINGS AND ADVISORYS
CONTINUE THIS MORNING FOR SEVERAL COUNTIES IN EASTERN/SE IL AND
ACROSS NORTHERN COUNTIES. 00Z MODELS ARE IN FAIR AGREEMENT INTO
THIS WEEKEND AND WILL USE A BLEND. MET AND MAV TEMPS FAIRLY CLOSE
TOO THROUGH SUNDAY AND STAYED CLOSE TO THIS GUIDANCE.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT

STRONG 988 MB LOW PRESSURE DEEPENING NEAR EAGLE RIVER AND IRON
RIVER NEAR THE WI AND UPPER MI BORDER WITH ITS COLD FRONT PUSHING
EAST ALONG THE IN/OH BORDER. STEADY HEAVY RAINS HAVE SHIFTED INTO
EASTERN IL EARLY THIS MORNING AND WILL CANCEL THE FLASH FLOOD
WATCH OVER EAST CENTRAL IL A FEW HOURS EARLY (THAT WAS IN EFFECT
UNTIL 7 AM). BRISK WEST WINDS 15 TO 25 MPH WITH GUSTS OF 25 TO 35
MPH USHERING IN COOLER TEMPS IN THE UPPER 30S AND LOWER 40S. WIND
CHILLS WERE IN THE MID 20S TO LOWER 30S. STRONG 528 DM 500 MB LOW
WAS OVER THE UPPER MS VALLEY WITH LARGE/STRONG UPPER LEVEL TROF
EXTENDING SOUTHWARD INTO TEXAS.

MODELS DEEPEN LOW PRESSURE TO 985 MB OVER EASTERN LAKE SUPERIOR BY
18Z/1 PM TODAY AND TO 982 MB INTO WESTERN QUEBEC BY SUNSET. STRONG
UPPER LEVEL TROF TO SHIFT EAST INTO IL BY SUNSET. THIS TO KEEP
ABUNDANT LOW CLOUDS AROUND ALONG WITH A CHANCE OF LIGHT RAIN
SHOWERS LATER THIS MORNING AND AFTERNOON ALONG WITH A FEW LIGHT
SNOW SHOWERS NORTHERN AREAS AS WELL. TIGHT PRESSURE GRADIENT TO
GIVE BRISK WEST WINDS GUSTING 25 TO 35 MPH MUCH OF TODAY...AND
DIMINISHING THIS EVENING. MUCH COOLER HIGHS IN THE MID TO UPPER
40S TODAY. LOW CLOUDS TO DECREASE FROM THE SW OVERNIGHT AND WEST
WINDS TO DECREASE AS WELL AS 1025 MB HIGH PRESSURE SETTLES INTO
THE MID MS VALLEY BY DAWN SAT. CHILLY LOWS GETTING INTO THE
LOWER 30S (UPPER 20S NW OF THE IL RIVER BY GALESBURG) WITH FROST
POSSIBLE OVERNIGHT ESPECIALLY IF WINDS DIMINISH QUICKER.

HIGH PRESSURE STRENGTHENS TO 1029 MB BY SUNSET SAT AS IT MOVES
INTO LOWER MI AND OHIO. THIS TO BRING MOSTLY SUNNY SKIES AND
LIGHTER WINDS WITH HIGHS IN THE LOW TO MID 50S SAT. LOWS SAT NIGHT
OF 35 TO 40 WITH COOLEST READINGS OVER EASTERN IL CLOSER TO THE
DEPARING HIGH PRESSURE. HIGH PRESSURE INCREASES TO 1037 MB OVER
NEW ENGLAND SUNDAY WITH BREEZY SOUTHERLY FLOW DEVELOPING OVER
CENTRAL IL WITH MILDER HIGHS IN THE UPPER 50S AND LOWER 60S.
SURFACE LOW PRESSURE PASSING NORTH OF THE NORTHERN PLAINS TO KEEPS
IT SHOWERS MOSTLY NW OF CENTRAL IL SUNDAY AND SUNDAY NIGHT.

LONG TERM...MONDAY THROUGH THURSDAY

EXTENDED MODELS/ENSEMBLES CONTINUE TO SHOW AN UNSETTLED WEATHER
PATTERN SETTING BACK UP DURING DURING THIS PERIOD AS ANOTHER
DEEP UPPER TROUGH SETTLES INTO THE MIDWEST BY NEXT WED.
MODELS HAVE TRENDED SLOWER BRINGING QPF INTO IL EARLY NEXT WEEK
AND TRENDED FORECAST DRIER ESPECIALLY SE COUNTIES MONDAY.
THE BEST CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE TUE AND TUE
NIGHT...AS A LOW PRESSURE DEEPENS NE FROM THE SOUTHERN PLAINS INTO
THE WESTERN GREAT LAKES AND BRINGS A COLD FRONT EAST THROUGH IL
TUE NIGHT. MILDEST TEMPS TO OCCUR MONDAY WITH HIGHS IN THE MID TO
UPPER 60S...THEN TURNING COOLER ESPECIALLY BY WED BEHIND THE COLD
FRONT WITH HIGHS IN THE LOW TO MID 50S.

07

&&

.AVIATION...
ISSUED 1159 PM CDT THU APR 18 2013

RAIN HAS PUSHED EAST OF I-57/CMI AT MIDNIGHT AS DEEPENING 991 MB
LOW PRESSURE OVER NE WI WITH ITS COLD FRONT INTO CENTRAL INDIANA
EAST OF I-65. WILL MAINLY SEE MVFR TO LOW END VFR BROKEN TO
OVERCAST CEILINGS OVERNIGHT INTO FRIDAY ACROSS THE CENTRAL IL
TERMINAL AIRPORTS. BREEZY WEST WINDS 15-20 KTS WITH GUSTS OF 25-30
KTS TO DIMINISH ABOUT 5 KTS DURING OVERNIGHT/EARLY FRI MORNING AND
THEN INCREASE BACK UP AFTER 14Z/9 AM FRIDAY DUE TO TIGHT PRESSURE
GRADIENT AS LOW PRESSURE DEEPENS TO 985 MB OVER EASTERN LAKE
SUPERIOR AT 18Z/FRI. STRONG 528 DM 500 MB LOW NEAR MINNEAPOLIS
EMBEDDED IN STRONG UPPER LEVEL TROF ACROSS THE PLAINS INTO TEXAS
WILL SHIFT EAST INTO IL FRIDAY AND KEEP A FAIR AMOUNT OF
STRATOCUMULUS CLOUDS FROM 2-4K FT OVER AREA. THESE CLOUDS TO
SCATTER OUT SW AREAS LATE FRI EVENING AND ALONG I-74 OVERNIGHT
FRIDAY NIGHT AS WEST WINDS DIMINISHING TO 5-10 KTS BY THEN AS 1025
MB HIGH PRESSURE SETTLES INTO THE MID MS VALLEY BY DAWN SAT.

07
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 19, 6:33 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
633 AM CDT FRI APR 19 2013

ILZ027>031-036-037-040-041-201100-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
633 AM CDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

MANY AREAS ARE STILL FLOODED...WITH SOME ROAD CLOSURES...AS A
RESULT OF 4 TO 7 INCHES OF RAIN THAT HAVE FALLEN IN THE LAST 36
HOURS. CONTINUED RISING OF SOME CREEKS AND RIVERS CAN BE
EXPECTED IS STILL POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF A FEW THUNDERSTORMS MONDAY NIGHT AND TUESDAY.
THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME.

WIDESPREAD FLOODING WILL CONTINUE ACROSS THE ILLINOIS...SPOON AND
MACKINAW RIVERS DURING THE NEXT SEVERAL DAYS...WITH MAJOR TO
RECORD FLOODING OF THE ILLINOIS AND SPOON RIVERS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ042-047>051-201100-
CASS-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT-
633 AM CDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HIGH WATER RELEASES OVER THE SPAULDING DAM IN SPRINGFIELD WILL
CAUSE RISES AND POSSIBLE FLOODING IN SUGAR CREEK DOWNSTREAM FROM
THE DAM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF A FEW THUNDERSTORMS MONDAY THROUGH TUESDAY.
THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME.

FLOODING WILL DEVELOP ON PARTS OF THE SANGAMON RIVER AT PETERSBURG
AND OAKFORD AND ON THE SALT CREEK AT GREENVIEW THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ038-043-052>057-061-062-066-201100-
CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-EFFINGHAM-MACON-
MCLEAN-MOULTRIE-SHELBY-
633 AM CDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FLOODING OF LOW LYING AREAS AND COUNTY ROADS MAY LINGER TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF A FEW THUNDERSTORMS MONDAY NIGHT AND TUESDAY.
THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ044>046-201100-
CHAMPAIGN-PIATT-VERMILION-
633 AM CDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FLOODING OF LOW LYING AREAS AND COUNTY ROADS MAY LINGER TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY EVENING.
THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME.

THE SANGAMON RIVER AT MONTICELLO AND THE VERMILION RIVER AT
DANVILLE ARE EXPECTED TO BE IN FLOOD THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ063-067-068-071>073-201100-
CLARK-CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND-
633 AM CDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FLOODING OF LOW LYING AREAS AND COUNTY ROADS MAY LINGER TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF A FEW THUNDERSTORMS MONDAY NIGHT THROUGH
TUESDAY EVENING. THE SEVERE WEATHER THREAT APPEARS LOW AT THIS
TIME.

THE LITTLE WABASH RIVER AT CLAY CITY AND THE EMBARRAS RIVER AT
LAWRENCEVILLE AND STE MARIE ARE FORECAST REMAIN ABOVE FLOOD STAGE
THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SHIMON

In the hours before

Local storm report, Apr 19, 7:47 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 AM CDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
04/19/2013  M1.03 INCH       KNOX               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
04/19/2013  M1.75 INCH       CLAY               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
04/19/2013  M3.41 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
04/19/2013  M2.84 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       HUTSONVILLE             39.11N 87.66W
04/19/2013  M1.66 INCH       CRAWFORD           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
04/19/2013  M3.50 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
04/19/2013  M3.38 INCH       MOULTRIE           IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
04/19/2013  M2.11 INCH       CLARK              IL   CO-OP OBSERVER

&&

JRP
Local storm report, Apr 19, 8:00 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
800 AM CDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
04/19/2013  M2.10 INCH       LOGAN              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       1 W ARTHUR              39.72N 88.49W
04/19/2013  M3.28 INCH       MOULTRIE           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Apr 19, 8:40 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       5 W BLOOMINGTON         40.48N 89.07W
04/19/2013  M1.38 INCH       MCLEAN             IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
04/19/2013  M2.76 INCH       SHELBY             IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       CISCO                   40.01N 88.72W
04/19/2013  M2.34 INCH       PIATT              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
04/19/2013  M2.63 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
04/19/2013  M2.15 INCH       LAWRENCE           IL   CO-OP OBSERVER

0500 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
04/19/2013  M1.37 INCH       MCLEAN             IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
04/19/2013  M3.57 INCH       CUMBERLAND         IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 W FARMER CITY         40.24N 88.70W
04/19/2013  M2.51 INCH       DE WITT            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
04/19/2013  M2.78 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       4 NW NEOGA              39.36N 88.50W
04/19/2013  M2.93 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
04/19/2013  M1.20 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
04/19/2013  M2.47 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       FISHER                  40.32N 88.35W
04/19/2013  M2.35 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
04/19/2013  M3.06 INCH       MOULTRIE           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
04/19/2013  M3.05 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
04/19/2013  M3.66 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SE EFFINGHAM            39.12N 88.55W
04/19/2013  M2.88 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
04/19/2013  M1.75 INCH       CRAWFORD           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
04/19/2013  M1.38 INCH       SANGAMON           IL   CO-OP OBSERVER

            REPORT FROM LAKE SPRINGFIELD

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
04/19/2013  M2.96 INCH       COLES              IL   CO-OP OBSERVER

&&

JRP
Local storm report, Apr 19, 8:48 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
848 AM CDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
04/19/2013  M2.12 INCH       SANGAMON           IL   NWS EMPLOYEE

&&

JRP
Local storm report, Apr 19, 9:21 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
04/19/2013  M1.03 INCH       MORGAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CLINTON                 40.15N 88.96W
04/19/2013  M2.49 INCH       DE WITT            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
04/19/2013  M1.23 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
04/19/2013  M1.80 INCH       EDGAR              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       URBANA                  40.11N 88.21W
04/19/2013  M2.12 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:14 PM CDTFlash Flood WarningILXVermilion11 hr
Apr 19, 8:14 AM CDTAreal Flood WarningILXChampaign, Coles, Cumberland, Douglas, Effingham, Moultrie and 2 more24 hr
Apr 19, 2:14 PM CDTFrost AdvisoryILXClay, Crawford, Effingham, Jasper, Lawrence, Richland17 hr
Apr 19, 2:14 PM CDTFreeze WarningILXCass, Champaign, Christian, Clark, Coles, Cumberland and 15 more17 hr

Nearby

Flash Flood Watches in Illinois, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.